# SDR UALA2011041101745

- Difficulty date: April 10, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 82,527 hours, 10,072 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 582233
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY LIGHT 2 TOP LIGHT INOP.  REPLACED EMERGENCY LIGHT BATTERY CHARGER, CHECKS NORMAL.
